Journal of Biomathematics

Items 1-5 of 20
«Preious | of 4 | Next»
2

The Global Asymptotic Stability of Interval Many-Species Commensal Volterra Ecological Systems

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 04,2002, Pages 395-398, Dol:

3

Qualititive analysis of a Kind of Model with Competition in Microorganism Continuous Culture

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 04,2002, Pages 399-405, Dol:

4

A Qualitative Analysis of a Kind of Food with Functional Response-Two Group Types of Predators

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 04,2002, Pages 406-410, Dol:

5

The Global Dynamic Behavior of the Cooperative Systems of Three Species

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 04,2002, Pages 411-415, Dol:

Items 1-5 of 20
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn